# SDR 2004F00074

- Difficulty date: December 30, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Accessory Unit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING INTO MSY, THE FORWARD PILOT PANEL INDICATOR LIGHT FOR THE LT MAIN LANDING GEAR SHOWED A RED UNSAFE LIGHT ILLUMINATED WITHOUT THE GREEN DOWN AND LOCKED INDICATION.  THE FLIGHT ENGINEER'S PANEL SHOWED ALL THREE GEAR DOWN AND LOCKED.  FLIGHT CREW DECLARED AN EMERGENCY AND ACCOMPLISHED.  APPROPRIATE CHECKLISTS.  AIRCRAFT LANDED AT MSY WITHOUT FURTHER INCIDENT.  REMOVED AND CLEANED CONNECTOR ON LANDING GEAR ACCESSORY UNIT.  REINSTALLED UNIT.  OPERATIONAL CHECK NORMAL.  (M)
